We prove a theorem on the smoothness of generalized solutions of ordinary differential equations with several operator coefficients.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
O. B. Chernobai, “On generalized solutions of differential equations with operator coefficients,” Ukr. Mat. Zh., 58, No. 5, 715–720 (2006); English translation: Ukr. Math. J., 58, No. 5, 808–814 (2006).
M. L. Gorbachuk, “On representation of positive-definite operator functions,” Ukr. Mat. Zh., 17, No. 2, 29–46 (1965).
M. L. Gorbachuk and A. I. Kashpirovskii, “Weak solutions of differential equations in Hilbert space,” Ukr. Mat. Zh., 33, No. 4, 513–518 (1981); English translation: Ukr. Math. J., 33, No. 4, 392–396 (1981).
A. I. Kashpirovskii, Boundary Values of Solutions of Some Classes of Homogeneous Differential Equations in a Hilbert Space [in Russian], Candidate-Degree Thesis (Physics and Mathematics), Kiev (1981).
O. B. Chernobai, “Spectral representation for generalized operator-valued Toeplitz kernels,” Ukr. Mat. Zh., 57, No. 12, 1698–1710 (2005); English translation: Ukr. Math. J., 57, No. 12, 1995–2010 (2005).
Yu. M. Berezansky and O. B. Chernobai, “On the theory of generalized Toeplitz kernels,” Ukr. Mat. Zh., 52, No. 11, 1458–1472 (2000); English translation: Ukr. Math. J., 52, No. 11, 1661–1678 (2000).
M. L. Gorbachuk and V. I. Gorbachuk, Boundary-Value Problems for Differential Operator Equations [in Russian], Naukova Dumka, Kiev (1994).
A. N. Kochubei, “Fundamental solutions of differential-operator equations,” Differents. Uravn., 13, No. 9, 1588–1597 (1977).
Yu. M. Berezanskii, G. F. Us, and Z. G. Sheftel’, Functional Analysis [in Russian], Vyshcha Shkola, Kiev (1990).
E. Kamke, Differentialgleichungen Lösungsmethoden und Lösungen, Akademische Verlagsgesellschaft Geest, Leipzig (1959).
J. F. Treves, Lectures on Linear Partial Differential Equations with Constant Coefficients, Instituto de Matem´atica Pura e Aplicada, Rio de Janeiro (1961).
Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).
M. Yu. Tsar’kov, “Solvability of differential equations with operator coefficients,” J. Math. Sci., 103, No. 1, 131–134 (2001).
F. A. Akgun, “On the Green function of a second order differential equation with operator coefficient,” An. Univ. Oradea. Fasc. Mat., 13, 5–22 (2006).
Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, No. 6, pp. 860–864, June, 2012.
About this article
Cite this article
Chernobai, O.B. On generalized solutions of differential equations with several operator coefficients. Ukr Math J 64, 985–989 (2012). https://doi.org/10.1007/s11253-012-0694-1
- Hilbert Space
- Generalize Solution
- Cauchy Problem
- Fundamental Solution
- English Translation